# SDR IPXA2016060704327

- Difficulty date: May 16, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 69,811 hours, 13,824 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: AGA3857507
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, AFT CARGO COMPARTMENT AT BS 1902 TO 1967 ABOVE LONGERON 42 RT, T-CHORD HAS CORROSION.  REMOVED, FABRICATED AND REPLACED T-CHORD IAW DWG. AGA3857 AND SRM 51-31-01.
